Number of items: 2.

Cavalcanti, Gil R. and Fernandez , Marisa and Muñoz, Vicente (2008) On non-formality of a simply-connected symplectic 8-manifold. In Geometry and physics. XVI international fall workshop,Lisbon, Portugal, September 5–8, 2007. AIP conference proceedings (1023). American Institute of Physics, Melville, New York , pp. 82-92. ISBN 978-0-7354-0546-2

Cavalcanti, Gil R. and Fernández, Marisa and Muñoz, Vicente (2008) Symplectic resolutions, Lefschetz property and formality. Advances in Mathematics, 218 (2). pp. 576-599. ISSN 0001-8708

This list was generated on Sat Jun 3 03:42:29 2023 CEST.